# SDR CALA2022081602094

- Difficulty date: August 13, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N71411
- Make and model: Boeing 737924
- Aircraft serial: 30128
- Aircraft time: 56,444 hours, 22,968 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400110
- Condition: Interference
- Location: Sta 92.70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORZ STAB LOWER SKIN REQUIRES CUTOUT FOR STA 92.70 VERTICAL RIB STIFFENER #3 CRACK REPAIR( N/R 000841433)AND N/R 000841447. REPAIR DOUBLER INSTALLED ISSUED DIP TO READ " INSPECTION THRESS EXTERNAL (LFEC) INSPECTION OF REPAIR DOUBLER. REPEAT INSPECTIONS REPAIR 11 PAGE 7 TABLE 204 FOR INSPECTION METHODS." REF SRM 55-1 REPAIR DOUBLER INTALLED FWD OF AFT SPAR AR STAB STA. 92.70. THRESHOLD 56,000 FLIGHT CYCLES FOR A DETAILED VISUAL AND EVERY 9,000 FLIGHT CYCLES THERE AFTER SEE SRM 55-10-01-2R-11 0-01-2R-11 REPAIR 11. SEE NR 000841447 FOR ALL WORK ACCOMPLISHED CUT OUT SKIN ACCESS HOLES ONE ON EACH SIDE OF THE #3 RIB STIFFEN ER. AT STAB STA. 92.70 12" FWD OF AFT SPAR. INSTALLED REPAIR
